# SDR DALA2023021501203

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 ER/A 603605-14, EXTENSIVE CORROSION WAS FOUND ON THE CENTER WING REAR SPAR WEB COMMON TO THE LH SIDE FRAME FITTING. FOLLOW ON ACTION REQUIRED FOR DTE DTA. CORRECTIVE ACTION: DTA DTE (STAGE 2 APPROVAL) REQUIRED ON OR BEFORE 10AUG24. ASSOCIATED ER/A 00-603605 ADDED FOR AC 1201 (2628139)
